# SDR UPS07M51295

- Difficulty date: November 19, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11
- Aircraft serial: 48477
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LHW L/E LOWER ACCESS STA XORS 538 AT O/B REFUELING RECEPTACLE TOP FOUND CORRUGATED SKIN CRACKED AS MARKED.  LHW L/E LWR CAVITY BEADED SKIN FASTENERS AT DAMAGED AREA AND ATTACH PARTS REMOVED.  DAMAGED AREA ON BEADED DOUBLER TRIMMED OFF PER SRM 57-10-0 0 FIG 27R40VI.  HFEC C/O ON TRIMMED EDGE, FOUND NO CRACK EVIDENT.  REPAIR DOUBLER, FILLER AND ANGLES FABRICATED.  REPAIR PARTS REPROTECTED/PAINTED  SRM 51-21-01VIIR35.  REPAIR PARTS INSTALLED PER SRM 57-10-00 FIG 27 VIR 40.
